# SDR UHLA2011111100424

- Difficulty date: November 11, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 17,848 hours, 11,017 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT WING RIB 10 CRACKED AT THIRD FROM AFT END UPPER FASTENER.  REMOVED AND REPLACED RIB 10 IAW EMB 170 SRM 51-40-02, 51-43-01, AND 51-43-02.
